Affordable Access

Publisher Website

[formula omitted]-exceptional family, [formula omitted]-exceptional family and the solution for VIP

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
23
Issue
1
Identifiers
DOI: 10.1016/j.aml.2009.08.002
Keywords
  • Variational Inequality Problem
  • Complementarity Problem
  • Exceptional Family
  • Existence Theorem
  • Topological Degree
Disciplines
  • Mathematics

Abstract

Abstract We introduce a new concept of exceptional family— H -exceptional family for a variational inequality problem (VIP) defined by a continuous function on a Euclidean space; and give the related existence theorems for the solution to the (VIP).

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Solvability of [formula omitted]-complementarity p...

on Applied Mathematics Letters Jan 01, 2008

The exceptional hyperplanes of [formula omitted]

on European Journal of Combinator... Jan 01, 2007

A solution of the constant coefficient heat equati...

on Journal de Mathématiques Pures... Jan 01, 2006
More articles like this..